# SDR CALA2025100209563

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,454 hours, 13,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR962480
- Condition: Chafed
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   EXIT ROW EMERGENCY LIGHT AT SEAT 3AB(AFT LIGHT) IS INOPERATIVE. PERFORMED GVI OF SEAT EMERGENCY LIGHTS HARNESS AND FOUND HARNESS DAMAGED INSIDE TRAY TABLE POCKET. HARNESS REPLACEMENT REQUIRED PARTS UPDATED PERFORMED GVI OF FIRST CLASS SEAT EMERGENCY LIGHTS HARNESS AND FOUND HARNESS DAMAGED IN TRAY TABLE POCKET (SEE IMG). HARNESS REQUIRES REPLACEMENT.   REMOVED AND REPLACED EMERGENCY LIGHTING HARNESS AT SEAT 3AB IN REF TO COLLINS CMM 25-22-51-3671 PAGES 2005 AND 2013. OPS CHECKS GOOD AT THIS TIME.
